# SDR DALA1012520173

- Difficulty date: May 28, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 42,052 hours, 13,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEATS 21AB THROUGH 31AB ARE INOPERATIVE. MX REPLACED BATTERY PACK M9009. SYS OPS IS NORMAL. (DL76G101417)
